# SDR DHL9974002C

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Condition: Corroded
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, CORRSION AFT CARGO FRAME 1050 AT RIGHT FLOOR SUPPORT.  FABRICATED FRAME REPAIR PER SRM 51-40-3, 10.5 BY 3.5,  N/R 3161.
